# SDR HEEA967646

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Bell 206L-1
- Aircraft serial: 45754
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 23051646
- Condition: Defective
- Location: Outer Pt
- Component: 23033185
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PLATING MISSING ON THE OUTER PT SHAFT SEALING SURFACE. REPLACED DISCREPANT PART.
